# SDR CALA2021051200635

- Difficulty date: May 10, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 60,140 hours, 26,297 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347220924500
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6187) DOT 42-044 MAIN AFT CABIN FLOOR SUPPORT BEAM HA VE CORRISION -Y1292 FR66 REMOVED AND REPLACED FLOOR SUPPORT BEAM IAW SRM 51-42-11. ACCOMP LISHED ON NR 6001650336 EMP# V933866 QCBB138.
